# SDR 2000ZZZX70

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4FE
- Make and model: Lear 45LEAR
- Aircraft serial: 032
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 4529102084005
- Condition: Chafed
- Location: Hydraulic System
- Part time: 456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMPED WIRE BUNDLE ROTATES AROUND HYDRAULIC LINE ALLOWING ADEL CLAMP SCREWS TO CONTACT LT ENGINE HYDRAULIC PUMP CASE DRAIN LINE.  OVER TIME DUE TO LINE VIBRATION, THE SCREW CHAFES THROUGH LINE.
